# SDR COMA0860052

- Difficulty date: January 5, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 34,399 hours, 32,173 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 104
- Condition: Failed
- Location: E&E Bay
- Part time: 24,063 hours, 22,353 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5367 - ON APPROACH TO CVG RECEIVED WOW INPUT AND OUTPUT CAUTION MESSAGE ALONG WITH NWS INOP CAUTION MESSAGE.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED PSEU.
